# SDR EISA95357

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 651626415
- Condition: Corroded
- Location: L/E Flapwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSEPCTION AT AERO CORP IN LAKE CITY, FL, A CORRODED BRACKET WAS FOUND IN THE LEADING EDGE FLAPWELL BETWEEN NR 2 AND NR 4 LEADING EDGE FLAPS.  REMOVED AND REPLACED CORRODED BRACKET IAW B727 SRM 51-30-2 AND 57-10-0.  (M)
